# SDR CALA2025032803291

- Difficulty date: March 27, 2025
- Submitted: March 28, 2025
- Operation: Air carrier
- Aircraft: N12238
- Make and model: Boeing 737824
- Aircraft serial: 28804
- Aircraft time: 78,270 hours, 28,919 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Structure
- Part number: 147A8540U8
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR CUTOUT LOWER CHORD UPPER SURFACE IS CORRODED, FROM STA 947-992 RBL 48.
